# SDR R61A201611120650

- Difficulty date: November 4, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1708752001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HORIZONTAL SUPPORT AFT OF THE AFT HOT DRAIN MAST FR 86/87 STR 27R/28R. REMOVED AND REPLACED INTERCOSTAL PN: 170-8752-001 INTERCOSTAL PN: 170-87563-001 ANGLE REF SRM 51-41-01. AIRCRAFT REMAINS IN HEAVY CHECK BNA
